Volume 20, Number 5
Previous Issue Next Issue

Peter Gddotortz

J. Comp. Math., 20 (2002), pp. 449-460

Preview Full PDF 180 1951 Abstract

Yi Fa Tang

J. Comp. Math., 20 (2002), pp. 461-478

Preview Full PDF 191 1954 Abstract

Jian Wei Hu & Cai Hua Wang

J. Comp. Math., 20 (2002), pp. 479-490

Preview Full PDF 178 1889 Abstract

Tie Zhang, Yan Ping Li & Robert J. Tait

J. Comp. Math., 20 (2002), pp. 491-504

Preview Full PDF 215 1919 Abstract

Li Qun Cao, De Chao Zhu & Jian Lan Luo

J. Comp. Math., 20 (2002), pp. 505-518

Preview Full PDF 188 1780 Abstract

Gui Zhi Chen & Zhong Xiao Jia

J. Comp. Math., 20 (2002), pp. 519-524

Preview Full PDF 180 1979 Abstract

Si Qing Gan & Geng Sun

J. Comp. Math., 20 (2002), pp. 525-532.

Preview Full PDF 185 1933 Abstract

Chang Feng Ma, Guo Ping Liang & Shao Peng Liu

J. Comp. Math., 20 (2002), pp. 533-542

Preview Full PDF 194 1934 Abstract

Hui Feng & Long Jun Shen

J. Comp. Math., 20 (2002), pp. 543-550

Preview Full PDF 189 1939 Abstract

Ji Ming Wu & Long Jun Shen

J. Comp. Math., 20 (2002), pp. 551-560

Preview Full PDF 199 1899 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard